# SDR ASAA2022083139886

- Difficulty date: August 31, 2022
- Submitted: September 9, 2022
- Operation: General aviation
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 34,678 hours, 11,064 cycles
- System (JASC): 7250 · Turbine Section
- Part: Harness
- Part number: 3352994010SD
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND #2 ENG AFT SUMP AREA LEAKING OIL. GROUNDED - YES. FOUND TURBINE REAR FRAME OIL INLET COVER LEAKING, REPLACED OIL INLET COVER DUE TO WEAR SURFACES ON INSIDE OUT OF LIMITS.  IAW B737-900 AMM 72-56-00-200-801-F00 PARAGRAPH E. (7). REPLACED OIL SUPPLY TUBE NIPPLE REF. AMM 72-56-00.
